By the same authors

From the same journal

From the same journal

Integral solutions to boundary quantum Knizhnik–Zamolodchikov equations

Research output: Contribution to journalArticle

Full text download(s)

Author(s)

Department/unit(s)

Publication details

JournalAdvances in Mathematics
DateAccepted/In press - 27 Oct 2017
DateE-pub ahead of print - 7 Nov 2017
DatePublished (current) - 7 Jan 2018
Volume323
Early online date7/11/17
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations